# SDR U2RA2019120590001

- Difficulty date: November 19, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STOWBIN BULLNOSE LIGHT @ 35DEF IS DISBONDED - REBONDED STOWBIN BULLNOSE LIGHT 35DEF IAW STANDARD OVERHAUL PROCEDURES MANUAL 20-50-92
